Ask an expert
Question

09 Jul 2005

stop pill or what?
I've been on the pill forever. Started taking it for my skin and to make my period regular. I am now 30 and have recently started experiencing drastic mood swings, depression, anxiety, insomnia, demotivation, hopelessness, fear. I have everything going for myself, but feel like I am losing control and I fear I am going to lose everything including my mind. I feel like a failure. I am also not coping with the stress at work. My boyfriend thinks I should stop taking the pill as it might be the problem. I take Minerva which is the generic of Diane 35. Please help.
Answer 307 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you have never had problems with the Pill before, it is unlikely that it is responsible for your symptoms now but I guess the only way to know is to stop it and see.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19371 votes
Vote